Home > Research > Publications & Outputs > Outline symmetric latin squares.
View graph of relations

Outline symmetric latin squares.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>10/12/1991
<mark>Journal</mark>Discrete Mathematics
Issue number1-3
Volume97
Number of pages17
Pages (from-to)101-117
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We define two symmetrical analogues of the notion of an outline latin square; we prove that each is an amalgamation of a simple symmetrical latin square like structure; and we show that various embedding theorems are consequences of these results.